DSpace

King Saud University Repository >
King Saud University >
COLLEGES >
Science Colleges >
College of Science >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/10847

Title: Characterization of Fuzzy Neighborhood Commutative Division Rings
Authors: Al-Thukair, F.
. Ahsanullah, T.M.G
Keywords: fuzzy neighborhood rings
restricted fuzzy set
Issue Date: 1993
Publisher: Internat. J. Math. & Math. Sci.,
Citation: Vol. 16 No. 4 pp. 709-716
Abstract: We give a characterization of fuzzy neighborhood commutative division ring; and present an alternative formulation of boundedness introduced in fuzzy neighborhood rings. The notion of β-restricted fuzzy set is considered.
URI: http://hdl.handle.net/123456789/10847
Appears in Collections:College of Science

Files in This Item:

File Description SizeFormat
2.docx11.94 kBMicrosoft Word XMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

DSpace Software Copyright © 2002-2007 MIT and Hewlett-Packard - Feedback